# SDR SCNA96191

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 29765
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 90052
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LEFT OVERWING EMERGENCY LIGHT WAS FOUND INOP.  REPLACED BATTERY POWER SUPPLY ASSEMBLY AND OPS CHECKED OK.
